# SDR 7C7A2024070700003

- Difficulty date: July 5, 2024
- Submitted: July 7, 2024
- Operation: Air carrier
- Aircraft: N629NP
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27810
- Aircraft time: 80,441 hours, 27,019 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Part number: 284N180038
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO SPEED BRAKE MESSAGE ON EICAS WHILE USING SPEED BRAKES COMPLIED WITH QRH
